Jelenlegi hely

Győry Kálmán

Győry Kálmán

Név: Győry Kálmán
További profilok: MTMT
Szakterület: matematikus

Teljes publikációs lista

A lista áttöltése az MTMT rendszerébe
Hiányzó közlemények feltöltése
Hitelesített Publikációs Lista igénylése
OA letöltési statisztika megtekintése
Feltöltött közlemény:
126
DEA-ban:
96
OA:
14
Publikációs időszak:
1966-2022
2022
  1. Győry, K., Hajdu, L., Sárközy, A.: On additive and multiplicative decompositions of sets of integers composed from a given set of primes, I (Additive decompositions).
    Acta Arith. 202 (1), 29-42, 2022.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory (2021)
2021
  1. Győry, K., Hajdu, L., Sárközy, A.: On additive and multiplicative decompositions of sets of integers with restricted prime factors, I. (Smooth numbers).
    Indag. Math.-New Ser. 32 (2), 365-374, 2021.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Győry, K., Hajdu, L., Sárközy, A.: On additive and multiplicative decompositions of sets of integers with restricted prime factors, II: Smooth numbers and generalizations.
    Indag. Math.-New Ser. 32 (4), 813-823, 2021.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
2019
  1. Győry, K.: Bounds for the solutions of S-unit equations and decomposable form equations II..
    Publ. Math. Debr. 94 (3-4), 507-526, 2019.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Evertse, J., Győry, K., Stewart, C.: Mahler's Work on Diophantine Equations and Subsequent Developments.
    Doc Math.Ext.Vol. Mahl. Sel. 149-171, 2019.
  3. Evertse, J., Győry, K., Pethő, A., Thuswaldner, J.: Number systems over general orders.
    Acta math. Hung. 159 (1), 187-205, 2019.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
2018
  1. Bertók, C., Győry, K., Hajdu, L., Schinzel, A.: On the smallest number of terms of vanishing sums of units in number fields.
    J. Number Theory. 192 328-347, 2018.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
2017
  1. Evertse, J., Győry, K.: Discriminant equations in Diophantine number theory.
    Cambridge University Press, Cambridge, xviii, 457 p., 2017. ISBN: 9781107097612
  2. Evertse, J., Győry, K.: Effective results for discriminant equations over finitely generated integral domains.
    In: Number Theory-Diophantine problems uniform distribution and applications. Ed.: Christian Elsholtz, Peter Grabner, Springer, Cham, 237-256, 2017. ISBN: 9783319553566
2016
  1. Győry, K.: On some norm inequalities and discriminant inequalities in CM-fields.
    Publ. Math. Debr. 89 (4), 513-523, 2016.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  2. Győry, K., Hajdu, L., Tijdeman, R.: Representation of finite graphs as difference graphs of S-units. II.
    Acta Math. Hung. 149 (2), 423-447, 2016.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
2015
  1. Bazsó, A., Bérczes, A., Győry, K., Pintér, Á.: Erratum to the paper "On the resolution of equations Axn - Byn = C in integers x, y and n >= 3, II".
    Publ. Math. Debr. 86 (1-2), 251-253, 2015.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  2. Evertse, J., Győry, K.: Unit equations in Diophantine number theory.
    Cambridge Univ Press - UK, Cambridge, XV, 363 p., 2015. ISBN: 9781107097605
2014
  1. Bérczes, A., Evertse, J., Győry, K.: Effective results for Diophantine equations over finitely generated domains.
    Acta Arith. 163 (1), 71-100, 2014.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  2. Evertse, J., Győry, K.: Effective results for Diophantine equations over finitely generated domains: A survey.
    In: Number theory, analysis and combinatorics, Proceedings of the Pál Turán Memorial Conference, August 22-26, 2011, Budapest / J. Pintz, A. Biró, K. Győry, G. Harcos, M. Simonovits, J. Szabados, eds, Walter De Gruyter & Co, [S.l.], 2014, 2014. ISBN: 9783110282375
  3. Győry, K., Kovács, T., Péter, G., Pintér, Á.: Equal values of standard counting polynomials.
    Publ. Math.-Debr. 84 (1-2), 259-277, 2014.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  4. Győry, K., Hajdu, L., Tijdeman, R.: Representation of finite graphs as difference graphs of S-units, I.
    J. Comb. Theory Ser. A. 127 314-335, 2014.
    Folyóirat-mutatók:
    Q1 Computational Theory and Mathematics
    D1 Discrete Mathematics and Combinatorics
    Q1 Theoretical Computer Science
  5. Győry, K.: Visszaemlékezés Szénássy Barnára.
    Gerundium. 5 (1-2), 147-162, 2014.
2013
  1. Bérczes, A., Evertse, J., Győry, K.: Effective results for hyper- and superelliptic equations over number fields.
    Publ. Math. Debr. 82 (3-4), 727-756, 2013.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Evertse, J., Győry, K.: Effective results for unit equations over finitely generated integral domains.
    Math. Proc. Camb. Philos. Soc. 154 (2), 351-380, 2013.
    Folyóirat-mutatók:
    Q1 Mathematics (miscellaneous)
  3. Pintz, J., Bíró, A., Győry, K., Harcos, G., Simonovits, M., Szabados, J.: Number theory, analysis, and combinatorics: Proceedings of the Paul Turán Memorial Conference held August 22-26, 2011 in Budapest.
    De Gruyter GmbH., Berlin, xii, 406 p., 2013. ISBN: 9783110282375
2012
  1. Győry, K., Pintér, Á.: Binomial Thue equations, ternary equations and power values of polynomials.
    J. Math. Sci. 180 (5), 569-580, 2012.
    Folyóirat-mutatók:
    Q3 Applied Mathematics
    Q3 Mathematics (miscellaneous)
    Q4 Statistics and Probability
  2. Dujella, A., Győry, K., Pintér, Á.: On power values of pyramidal numbers, I.
    Acta Arith. 155 (2), 217-226, 2012.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
2011
  1. Győry, K., Hajdu, L., Tijdeman, R.: Irreducibility criteria of Schur-type and Pólya-type.
    Monatsh. Math. 163 (4), 415-443, 2011.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Bérczes, A., Evertse, J., Győry, K.: Multiply monogenic orders.
    Ann. Scuola Norm. Super. Pisa-Cl. 12 (2), 467-497, 2011.
    Folyóirat-mutatók:
    Q1 Mathematics (miscellaneous)
    Q1 Theoretical Computer Science
Mindet mutasd
frissítve: 2023-01-29, 01:40

Tudományos folyóiratcikkek
SCImago besorolása

Tudományos folyóiratcikkek száma: 94
Q1/D1 6 (6.4%)
Q1 9 (9.6%)
Q2 23 (24.5%)
Q3 7 (7.4%)
Q4 4 (4.3%)
n.a. 51 (54.3%)
-
OK

SCImago kategóriák

Mathematics (43)
Mathematics (miscellaneous) (26)
Algebra and Number Theory (16)
Applied Mathematics (3)
Theoretical Computer Science (2)
Analysis (1)
Computational Mathematics (1)
Discrete Mathematics and Combinatorics (1)
Geometry and Topology (1)
Statistics and Probability (1)
Computer Science (1)
Computational Theory and Mathematics (1)

Közlemények megoszlása
műfaj szerint

Közlemények megoszlása
évszám szerint

Közlemények megoszlása
nyelv szerint

Közlemények megoszlása
folyóiratok szerint

További folyóiratok

Egyéb társszerzők

Evertse, Jan-Hendrik
Bennett, Michael A.
További társszerzők